Latest test results. Puzzled

Results blood. Test 19/9 tsh 0.03(.35-4.74)ft411.8(9-19)ft3 3.7(2.6-5.7) glucose 4.7(3.0-7.0) vit D 105 B12 550(150-883) folate 6.4(3.1-20.5)

I am puzzled as to how the ft3 is now lower than in previous test (was 4.2) when I am taking exactly the same dose????

Also ft4 is slightly higher (was 11.1 and tsh is now 0.03 whereas before is was < 0.03.

Any ideas what is going on?

The only thing I have changed is the time I take Bisoprolol. I used to take it in the morning and at the time of the test I was taking it in the afternoon.

My last dose of t3 was 4.30 the day before the test. Blood test was 8.15 am.

Also does anyone know if taking holy basil at night can actually lower the morning cortisol. As morning cortisol was 385 and previously was 526(15-6)

Thank you

9 Replies

oldestnewest
  • 130396,

    TSH rising will reduce FT3 level. Time of day when testing will affect FT3 levels which like TSH are highest early in the morning and decrease later. Seasonal temperature also affects levels. FT4 being higher than previously means that there has been less T4 to T3 conversion. Any one or all of these factors can affect levels without a dose change.

  • Thanks Clutter

    Dose time were exactly the same as previously.

    None taken morning of bloods.

    I believe it was hotter weather when I did tests.

    I did change the time of my bisoprolol from morning to afternoon though.

    ThTs the only change

    Many thanks

  • 130396,

    Time of blood draw, not time of dose, affects TSH and FT3 levels.

    If you feel symptomatic there is scope to increase Levothyroxine or T3 dose.

  • Hi clutter

    The time of blood test was the same as previous one.

    I still have the hot flushes and hard heartbeat.

  • Would this mean that RT3 is going higher?

  • 130396,

    I think the only way to tell whether rT3 is getting higher is to have a rT3 blood test.

  • Thanks clutter but I can't afford another one . They are soooo expensive.

    According to my last one it was higher than it should be.

    It was 0.31 and should've been 0.17.

    So I am thinking as TSH has gone up Ft4 gone up and ft 3 gone down that it must be due to rt3.

    Could that be right?

    I've had to stop taking iron since 5th September and now got bad muscle pains

  • 130396,

    If TSH has gone up it is probably because FT3 has gone down and may not be related to rT3.

    Why have you stopped taking iron?

  • I stopped taking iron as my haematologist said I had to as according to him I wasn't anemic and therefore didn't require iron.

    He said taking the iron was pushing my ferritin up. I said surely that's because of inflammation??

    He said not necessarily. It goes with the blood disease I have.

    So I don't know what to do.

    I think TSH indicates overmedicatedand ft3 going down means the t4 is going elsewhere

You may also like...